# SDR DALA2025012900712

- Difficulty date: January 29, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N323DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55259
- Aircraft time: 3,792 hours, 1,525 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT FLIGHT ATTENDANTS NOTICED AN ACRYLIC/OIL SMELL IN THE BACK OF THE A/C AFTER LANDING POSSIBLY DURING APU START. C/W WORK CARD 0550-2001. NO ODOR FOUND (AM 421257) C/W REMOVED AND REPLACED RECIRCULATION FILTERS PER A220 AMP BD500 A-J21-22 ( EC 073168), PERFORMED GVI OF BOTH ENGINES PER A220 AMP 72-00, NO DEFECTS NOTED, PERFORMED BOTH ENGINE IDLE RUNS PER A220 AMP 71- 00, NO ODORS PRESENT. OK FOR SERVICE. (LP# 6013195)
